# SDR N6P2003F00001

- Difficulty date: November 5, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N340AB
- Make and model: Cessna 340A
- Aircraft serial: 340A0471
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 174416
- Condition: Cracked
- Location: Engine
- Part time: 191 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER NR 1 CRACKED IN THE HEAD AREA NEAR THE EXHAUST SIDE OF THE HEAD.  NR 6 CYLINDER IS SUBJECT TO A SB.  NR 03-7.  THIS CALLS FOR REPLACEMENT OF CERTAIN CYLINDERS MANUFACTURED BETWEEN 9/1/2002 AND 4/21/2003.  THIS CYLINDER IS NOT SUBJECT TO THAT BULLENTIN DUE TO ITS INSTALLED POSITION BUT THIS SUBMITTER RECOMMENDS THAT ALL ECI CYLINDERS BE INSPECTED FOR CRACKS AT 50 HOUR INTERVALS UNTIL REACHING 500 HOURS.  A COMPRESSION CHECK WITH A SOAP SOLUTION APPLIED TO THE SUSPECT AREA WILL SHOW A DEFECT.
